Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 204241, 9 pages
http://dx.doi.org/10.1155/2014/204241
Research Article

Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission

School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad, Pakistan

Received 25 January 2014; Accepted 30 April 2014; Published 9 June 2014

Academic Editor: Xinyu Song

Copyright © 2014 Muhammad Ozair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Evans, D. McNamara, H. Braasch, J. Chadouef, and C. Magnusson, “Pest risk analysis (PRA) for the territories of the Eu ropean Union (as PRA area) on Bursaphelenchus xylophilus and its vectors in the genus Monochamus,” EPPO Bulletin, vol. 26, pp. 199–249, 1996. View at Google Scholar
  2. V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. M. Liu, H. W. Hethcote, and S. A. Levin, “Dynamical behavior of epidemiological models with nonlinear incidence rates,” Journal of Mathematical Biology, vol. 25, no. 4, pp. 359–380, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Wang, “Epidemic models with nonlinear infection forces,” Mathematical Biosciences and Engineering: MBE, vol. 3, no. 1, pp. 267–279, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Xiao and S. Ruan, “Global analysis of an epidemic model with nonmonotone incidence rate,” Mathematical Biosciences, vol. 208, no. 2, pp. 419–429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L.-M. Cai and X.-Z. Li, “Global analysis of a vector-host epidemic model with nonlinear incidences,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3531–3541, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Ozair, A. A. Lashari, I. H. Jung, and K. O. Okosun, “Stability analysis and optimal control of a vector-borne disease with nonlinear incidence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 595487, 21 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. S. Lee and D. Kim, “Global dynamics of a pine wilt disease transmission model with nonlinear incidence rates,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 6, pp. 4561–4569, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. S. Lee and A. A. Lashari, “Stability analysis and optimal control of pine wilt disease with horizontal transmission in vector population,” Applied Mathematics and Computation, vol. 226, pp. 793–804, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Shi and G. Song, “Analysis of the mathematical model for the spread of pine wilt disease,” Journal of Applied Mathematics, vol. 2013, Article ID 184054, 10 pages, 2013. View at Publisher · View at Google Scholar
  12. J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1976. View at MathSciNet
  13. M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X.-Q. Zhao, Dynamical Systems in Population Biology, vol. 16 of CMS Books in Mathematics, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Butler, H. I. Freedman, and P. Waltman, “Uniformly persistent systems,” Proceedings of the American Mathematical Society, vol. 96, no. 3, pp. 425–430, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet